U.S. doctors online nowAsk doctors free
Miami, FL
A 46-year-old female asked:

aftr 2 wks of stopping lexapro 10 cld trky n upping buspar (buspirone) frm 30 to 60 w no s.e or withdrawals now my anxiety n depression is worse. will it get btr?

1 doctor answer2 doctors weighed in
Dr. Alan Koenigsberg
Psychiatry 42 years experience
Hard to know: If you were being treated for anxiety and depression with Lexapro, (escitalopram) and then stopped it, there is an excellent chance the illnesses will relapse and you will experience the symptoms of that. It's just like treating high blood pressure or arthritis or diabetes--if you stop the treatment, symptoms return. Please call you treating physician and discuss this in detail.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 37-year-old member asked:

When does postpartum depression usually present after giving birth?

2 doctor answers8 doctors weighed in
Dr. Terrence Harris
Obstetrics and Gynecology 23 years experience
Up to 6 months: Pp depression can present anywhere from immediately following birth, up to 6 months after. If at any time you feel symptoms of depressed mood, talk with your doctor. There are treatments available, and if caught early enough, medication may not be necessary.
A 32-year-old member asked:

Will my depression have a negative impact on my baby while I am pregnant?

5 doctor answers10 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: It is possible. Most of the medications used to treat depression have rare but serious problems in the newborn. Women whose depression worsens may not eat well or take good care of themselves which could affect the pregnancy.
A 37-year-old member asked:

Can I take anti-anxiety medication to stem jitteriness during pregancy?

2 doctor answers8 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Advise against: I would strongly urge you not to take anti-anxiety meds unless your symptoms have become unbearable or are affecting your ability to work and function. These medications do have some negative effects on the baby's development. Try yoga and other relaxatioin techniques.
CA
A 38-year-old member asked:

Could COPD cause anxiety attacks

3 doctor answers7 doctors weighed in
Dr. Louis Grenzer
Cardiology 55 years experience
Yes: Not being able to breathe is one of those things that can lead to panic. It becomes hard to tell which is the worse problem. So you could have fairly mild COPD but making you feel short of breath out of proportion to the lung problem. Then again, if the lung problem is severe, panic could make the symptoms even worse.
A 39-year-old member asked:

Is there a relationship between eye floaters and depression?

2 doctor answers3 doctors weighed in
Dr. Rajesh Khanna
Ophthalmology 29 years experience
Yes: Depressed people are more likely to notice foaters.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 20, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.